Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 75, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 2, 2017, 3:56 PM MDT for Garden County, Sheridan County, Nebraska. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2017, 3:56 PM MDT (21:56 UTC)
- Expired
- Jul 2, 2017, 4:45 PM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garden County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 125 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 4:00 PM MDT | HAIL 1 | 9 E Ellsworth, NE | ESTIMATED TIME OF 5PM CDT REPORT OF QUARTER SIZE HAIL. |
| Jul 2, 4:36 PM MDT | HAIL 1.75 | 18 W Hyannis, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -338 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
426
WUUS53 KLBF 022156 RRA
SVRLBF
NEC069-161-022245-
/O.NEW.KLBF.SV.W.0075.170702T2156Z-170702T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
356 PM MDT SUN JUL 2 2017
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northern Garden County in the Panhandle of Nebraska...
Southeastern Sheridan County in the Panhandle of Nebraska...
* Until 445 PM MDT
* At 356 PM MDT, a severe thunderstorm was located 8 miles east of
Ellsworth, or 39 miles northwest of Arthur, moving east at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Finnegan Lake and Bingham.
This includes Highway 2 between mile markers 121 and 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4212 10204 4210 10204 4210 10200 4201 10201
4201 10207 4195 10207 4200 10223 4214 10224
TIME...MOT...LOC 2156Z 288DEG 6KT 4204 10212
HAIL...1.00IN
WIND...60MPH
$$
ET2 follow-up statements
354
WWUS53 KLBF 022224 RRA
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
424 PM MDT SUN JUL 2 2017
NEC069-161-022245-
/O.CON.KLBF.SV.W.0075.000000T0000Z-170702T2245Z/
Garden NE-Sheridan NE-
424 PM MDT SUN JUL 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHERN GARDEN AND SOUTHEASTERN SHERIDAN COUNTIES...
At 424 PM MDT, a severe thunderstorm was located 8 miles east of
Ellsworth, or 38 miles east of Alliance, moving southeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Finnegan Lake and Bingham.
This includes Highway 2 between mile markers 122 and 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4207 10220 4213 10212 4212 10204 4210 10204
4210 10200 4201 10201 4201 10207 4195 10207
4200 10223
TIME...MOT...LOC 2224Z 327DEG 5KT 4205 10212
HAIL...1.00IN
WIND...60MPH
$$
ET633
WWUS53 KLBF 022237 RRA
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
437 PM MDT SUN JUL 2 2017
NEC069-161-022247-
/O.EXP.KLBF.SV.W.0075.000000T0000Z-170702T2245Z/
Garden NE-Sheridan NE-
437 PM MDT SUN JUL 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GARDEN AND
SOUTHEASTERN SHERIDAN COUNTIES WILL EXPIRE AT 445 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 4207 10220 4213 10212 4212 10204 4210 10204
4210 10200 4201 10201 4201 10207 4195 10207
4200 10223
TIME...MOT...LOC 2237Z 288DEG 6KT 4189 10125
$$
ETWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:01 PM MDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 2, 2:01 PM MDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service North Platte NE 301 PM CDT Sun Jul 2 2017 .SHORT TERM...(This evening through Monday) Issued at 214 PM CDT Sun Jul 2 2017 Latest water vapor imagery shows a short wave trough extending roughly from western MT to UT with a ridge downstream across the Central High Plains into the Northern Plains. A stationary boundary is located at the surface across far northwest NEB to the Central Sandhills to north central NEB. Local radar display shows isolated thunderstorms developing near the boundary in Garfield and Wheeler counties. However, convection hasn't been that strong at this point with reflectivity cores peaking largely between 25-30 kft. Latest vis imagery shows outside of this area an enhanced cumulus field and growth between Broken Bow to Almeria to Ewing and upstream of there across portions of the central Sandhills. Latest SPC mesoanalysis shows moderate instability presently with very little inhibition across the NEB Panhandle into central NEB with MLCAPES ranging from 1500-2500 J/kg. Surface dew points are expected to range from the mid 50s in far western NEB to lower 60s in north central NEB. Deep layer vertical wind shear (0-6 km) is presently only about 25 kts, however, it expected to increase to early evening peaking around 30-35 kts. As such, storms modes favored in development this afternoon and evening is primarily organized multicells, though some supercells cannot be ruled out. Damaging winds and large hail are the primary threats this afternoon and evening given characteristics of soundings. Wherein a dry sub-cloud layer is expected to be in place, ample DCAPE, decent mid-level lapse rates, and quantity of CAPE in the HGZ to favor larger hail growth. Initially concerns will be towards isolated to scattered thunderstorms development across the aforementioned boundary this afternoon into evening over the central Sandhills towards the Interstate 80 corridor. Then thunderstorm chances are tailored towards development upstream to our west. Storms that develop in the higher terrain are expected to then move eastward into the local forecast area. Of which, the greatest chances for this is over the southwest quad and northern NEB, the latter from development occurring in SD. Low temperatures should be on the mild side with clouds and elevated winds tonight. Cooler highs tomorrow. There is a marginal risk for thunderstorms as well. Details are a little harder to pinpoint given thunderstorms today and tonight will influence tomorrow. This spread in the forecast envelope is seen in deterministic guidance as well. While moderate instability is expected to be present with surface dew points similar to today, if not slightly higher in north central NEB more so towards the mid 60s, uncertainty exists in low-level forcing. The short wave trough will be moving from the Northern Plains to Central High Plains early tomorrow morning farther into the Northern/Central Plains Monday. Further, deep layer vertical wind shear should be weaker. As such, the risk for strong to severe thunderstorms is there but it's expected to be more isolated compared to today. .LONG TERM...(Monday night through Sunday) Issued at 214 PM CDT Sun Jul 2 2017 Monday night through Wednesday...The main forecast challenge will be the chance for thunderstorms Monday night through Tuesday, the Fourth of July. There are uncertainties in the timing of thunderstorm chances as models are not in agreement. The ECMWF has a trough coming across the rockies on Monday then pushing through western and central Nebraska Monday night. It then develops a small closed low across northern Kansas and moves it northeast on Tuesday. With this solution thunderstorms will be possible Monday night across western and north central Nebraska as the shortwave moves across and then a scattered chance of thunderstorms as the Low moves northeast out of north central Kansas. The GFS solution is slightly slower with the shortwave moving across and does not form a closed low until the system has moved east of the area on Wednesday with the low developing over Iowa. Tending to lean more to GFS solution at the moment. Confidence of thunderstorm development on Monday evening into Monday night lingering into early Tuesday morning is moderate as current thinking is the shortwave trough will act as the driving force to initiate storm development as modest instability will be available along with adequate moisture as dewpoints will be in the 50s and 60s with a southeasterly wind. As for Tuesday afternoon and evening confidence is low at this time for thunderstorm development as there will be weak forcing across the area. That being said the environment is unstable. 0 to 3 km most unstable CAPE is adequate with 3000j/kg across the northeast CWA. Isolated thunderstorms can not be ruled out especially across the eastern part of the CWA. Wednesday and Beyond...A ridge will develop and sit over the area bringing a warm dry airmass over the central US and minimal opportunities for rainfall. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 146 PM CDT Sun Jul 2 2017 Local radar display over the last hour shows the development of isolated convection across Garfield and Wheeler counties. Mostly clear skies prevail, except for a swath of diurnally driven clouds and aforementioned convection in the vicinity of a boundary that lies roughly w-e across the central Sandhills and across north central NEB. There are two areas of concern for thunderstorms this afternoon and evening. First, isolated to scattered thunderstorms are expected to develop along said boundary this afternoon. Any TSRA should then move southward. Second, additional development is expected upstream to our west that could move into the local forecast area, albeit there is lower confidence associated with it. Late tonight into tomorrow morning, the threat for thunderstorms will be confined more over north central NEB than western NEB. Outside of impacts from showers/thunderstorms, generally VFR conditions should prevail. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...ET LONG TERM...Gomez AVIATION...ET
Hazardous weather outlook, Jul 2, 2:25 PM MDT, 1 hour 31 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 325 PM CDT Sun Jul 2 2017 NEZ004>010-022>029-035>038-056>059-069>071-094-032030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 325 PM CDT Sun Jul 2 2017 /225 PM MDT Sun Jul 2 2017/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Isolated to scattered strong to severe thunderstorms are possible this afternoon and tonight across most of western Nebraska, mainly along and south of a line from Lisco to Ellsworth to Brownlee to Taylor. Thunderstorms that develop will be capable of producing large hail and damaging winds into the evening hours. A marginal risk for strong to severe thunderstorms exist elsewhere. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. There is a marginal risk for severe storms across the entire outlook area Monday afternoon and Monday night. A few storms will be strong and approach severe levels, with damaging wind and large hail possible. A marginal risk for severe thunderstorms exists on Tuesday as well, roughly east of a line from Wauneta to Eli. While storms are not expected to be as numerous as Tuesday, strong to severe storms are possible. Dry and hot conditions are expected to move into the area by mid week, lasting until Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening south of a line from O'Neill to Valentine. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte ET
In the hours before
Special weather statement, Jul 2, 3:12 PM MDT, 44 minutes before
Special Weather Statement National Weather Service North Platte NE 412 PM CDT SUN JUL 2 2017 NEZ037-038-022200- Custer NE-Logan NE- 412 PM CDT SUN JUL 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LOGAN AND NORTHWESTERN CUSTER COUNTIES UNTIL 500 PM CDT... At 412 PM CDT, Doppler radar was tracking a strong thunderstorm 13 miles north of Arnold, or 18 miles northeast of Stapleton, moving south at 10 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Logan and northwestern Custer Counties. LAT...LON 4170 10029 4167 10007 4152 10011 4154 10033 TIME...MOT...LOC 2112Z 005DEG 7KT 4162 10020 ET
Local storm report, Jul 2, 3:41 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
441 PM CDT SUN JUL 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 10 W MULLEN 42.04N 101.24W
07/02/2017 E1.00 INCH HOOKER NE TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL.
&&
SJACOBSSpecial weather statement, Jul 2, 3:43 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
443 PM CDT SUN JUL 2 2017
NEZ025-037-022230-
Thomas NE-Logan NE-
443 PM CDT SUN JUL 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN...SOUTHWESTERN
BLAINE AND SOUTHEASTERN THOMAS COUNTIES UNTIL 530 PM CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Halsey, or 19 miles northeast of Stapleton. This storm
was nearly stationary.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm. 1 to 2 inches of rainfall is occurring in this storm
also.
Locations impacted include...
Brown Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4157 10048 4177 10051 4178 10027 4175 10027
4173 10025 4156 10026
TIME...MOT...LOC 2143Z 327DEG 2KT 4172 10034
CDCSpecial weather statement, Jul 2, 3:48 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
348 PM MDT SUN JUL 2 2017
NEZ024-022230-
Hooker NE-
348 PM MDT SUN JUL 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY AND NORTHEASTERN
HOOKER COUNTIES UNTIL 430 PM MDT...
At 347 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Mullen, moving east at 15 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Mullen, Hecla and Highway 97 crossing the Dismal River.
This includes the following highways...
Highway 2 between mile markers 170 and 189.
Highway 97 between mile markers 53 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4209 10108 4201 10086 4180 10096 4198 10136
4209 10130
TIME...MOT...LOC 2147Z 292DEG 12KT 4202 10126
ETSpecial weather statement, Jul 2, 3:48 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
448 PM CDT SUN JUL 2 2017
NEZ027-028-038-022230-
Loup NE-Custer NE-Garfield NE-
448 PM CDT SUN JUL 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOUP...WESTERN
GARFIELD...NORTHEASTERN CUSTER AND SOUTHEASTERN BLAINE COUNTIES UNTIL
530 PM CDT...
At 448 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Calamus Reservoir State Recreation Area to 7
miles east of Victoria Springs State Recreation Area. Movement was
east at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms. 1 to 2 inches of rainfall is also occurring.
Locations impacted include...
Burwell, Taylor, Sargent, Calamus Reservoir State Recreation Area,
Lillian, Milburn, Round Valley, Walworth, Virginia Smith Dam, Kent
Diversion Dam State Wildlife Management Area, Homestead Knolls
Campground, Nunda Shoal Campground, Deverre, Divide Hill, Valley View
Flat Campground and Gates.
This includes Highway 183 between mile markers 116 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4151 9959 4174 9976 4174 9969 4177 9968
4202 9900 4191 9892
TIME...MOT...LOC 2148Z 289DEG 11KT 4184 9928 4165 9962
CDCLocal storm report, Jul 2, 3:52 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
452 PM CDT SUN JUL 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 10 NE MULLEN 42.14N 100.90W
07/02/2017 M1.00 INCH CHERRY NE PUBLIC
DIME TO QUARTER SIZE HAIL.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 11:41 PM MDT | Special Weather Statement | LBF | Frontier | 49 min |
| Jul 2, 1:58 PM MDT | Special Weather Statement | LBF | Garfield | 47 min |
| Jul 2, 2:11 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 49 min |
| Jul 2, 2:48 PM MDT | Special Weather Statement | LBF | Garfield | 42 min |
| Jul 2, 2:53 PM MDT | Special Weather Statement | LBF | Hooker | 52 min |
| Jul 2, 3:02 PM MDT | Special Weather Statement | LBF | Sheridan | 43 min |
| Jul 2, 3:09 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 51 min |
| Jul 2, 3:12 PM MDT | Special Weather Statement | LBF | Logan | 48 min |
| Jul 2, 3:27 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 28 min |
| Jul 2, 3:33 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 42 min |
| Jul 2, 3:43 PM MDT | Special Weather Statement | LBF | Logan | 47 min |
| Jul 2, 3:48 PM MDT | Special Weather Statement | LBF | Hooker | 42 min |
| Jul 2, 3:56 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 49 min |
| Jul 2, 4:03 PM MDT | Special Weather Statement | LBF | Sheridan | 42 min |
| Jul 2, 4:12 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 48 min |
| Jul 2, 4:14 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 24 min |
| Jul 2, 4:17 PM MDT | Severe Thunderstorm Warning | LBF | Hooker | 43 min |
| Jul 2, 4:30 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant, Sheridan | 30 min |
| Jul 2, 4:41 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 18 min |
| Jul 2, 4:43 PM MDT | Severe Thunderstorm Warning | LBF | Logan | 47 min |
| Jul 2, 4:51 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 39 min |
| Jul 2, 4:52 PM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 23 min |
| Jul 2, 4:54 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 23 min |
| Jul 2, 4:58 PM MDT | Severe Thunderstorm Warning | LBF | Loup | 30 min |
| Jul 2, 5:07 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 38 min |
| Jul 2, 5:10 PM MDT | Special Weather Statement | LBF | Deuel | 35 min |
| Jul 2, 5:16 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker | 29 min |
| Jul 2, 5:21 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 24 min |
| Jul 2, 5:26 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 34 min |
| Jul 2, 5:28 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 62 min |
| Jul 2, 5:33 PM MDT | Special Weather Statement | LBF | Blaine | 42 min |
| Jul 2, 5:37 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 23 min |
| Jul 2, 5:47 PM MDT | Special Weather Statement | LBF | Lincoln | 43 min |
| Jul 2, 5:48 PM MDT | Special Weather Statement | LBF | McPherson | 27 min |
| Jul 2, 5:49 PM MDT | Tornado Warning | LBF | Custer | 26 min |
| Jul 2, 5:53 PM MDT | Special Weather Statement | LBF | Deuel | 37 min |
| Jul 2, 5:55 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.